- -

On the inverse of the Caputo matrix exponential

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the inverse of the Caputo matrix exponential

Show full item record

Defez Candel, E.; Tung, MM.; Chen-Charpentier, BM.; Alonso Abalos, JM. (2019). On the inverse of the Caputo matrix exponential. Mathematics. 7(12):1-11. https://doi.org/10.3390/math7121137

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/139924

Files in this item

Item Metadata

Title: On the inverse of the Caputo matrix exponential
Author: Defez Candel, Emilio Tung, Michael Ming-Sha Chen-Charpentier, Benito M. Alonso Abalos, José Miguel
UPV Unit: Universitat Politècnica de València. Departamento de Sistemas Informáticos y Computación - Departament de Sistemes Informàtics i Computació
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Matrix exponentials are widely used to efficiently tackle systems of linear differential equations. To be able to solve systems of fractional differential equations, the Caputo matrix exponential of the index a > 0 ...[+]
Subjects: Caputo matrix exponential , Matrix inverse , Fractional derivative , Mittag-Leffler matrix function
Copyrigths: Reconocimiento (by)
Source:
Mathematics. (eissn: 2227-7390 )
DOI: 10.3390/math7121137
Publisher:
MDPI AG
Publisher version: https://doi.org/10.3390/math7121137
Thanks:
This work has been partially supported by Spanish Ministerio de Economia y Competitividad and European Regional Development Fund (ERDF) grants TIN2017-89314-P and by the Programa de Apoyo a la Investigacion y Desarrollo ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record